# SDR DALA2020070762552

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 91,778 hours, 11,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lock
- Condition: Broken
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT ECONOMY CLASS INSEAT EMERGENCY LIGHTS ARE INOPERATIVE. FOUND BATTERY PACK CHARGER LOCK ON M33401 BROKEN. REPLACED CHARGER. SYSTEM OPERATION IS NORMAL.
